On nonlinearly detuned third harmonic ripples between two stratified fluids

Jones, Mark (2001) On nonlinearly detuned third harmonic ripples between two stratified fluids. Quarterly of Applied Mathematics, 59 (2), pp. 241-268. ISSN (print) 0033-569X

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 18 Nov 2010 14:41
Last Modified: 18 Nov 2010 14:41
URI: http://eprints.kingston.ac.uk/id/eprint/7910

Actions (Repository Editors)

Item Control Page Item Control Page